# SDR DXTA2013121905600

- Difficulty date: December 19, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 12,119 hours, 7,541 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AMBER WING TANK O FULL CAS MSG ILLUMINATED.  CONFIRMED FUEL VENTING OVERBOARD. COMPLETED THE APPROPRIATE ABNORMAL CHECKLIST.  LOST 180 LBS OF FUEL BEFORE THE FUEL STOPPED VENTING.  LT  WING FUEL 3140 LBS, CTR FUEL 3200 LBS, RT WING FUEL 3340 LBS.  CHECKED GAP AT SKIN & INBD VENT TUBE END.  FOUND GAP EXCESSIVE, REPOSITIONED VENT TUBE END TO THE SPECIFIED GAP OF .41 INCHES.  OPERATIONS CHECKED GOOD IAW CE-750 MM CH 28-10-04.  FUELED THE ACFT TO INCOMING FUEL LOAD.  PANEL LEAK CHECKED GOOD.
